MAUDE Adverse Event Report: Medline Industries, LP CURAD; BANDAGE, PLASTIC,CURAD,2"X4",10CT

Medline Industries, LP CURAD; BANDAGE, PLASTIC,CURAD,2"X4",10CT
Catalog Number CUR47437RBH
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i was involved with several problems, due to the product's very strong glue.".
 
Additional Manufacturer Narrative
The customer reported that the bandages caused a reaction to the skin resulting in blistering and tearing of the skin, and later stated he was unable to work for several days and still had a visible mark on his skin.Photos of the injury site and the single bandage used were observed, a single used bandage was provided by the customer, the vendor was notified of the reported issue, and the vendor provided a coa for the product from this lot.Based on the information provided by the customer, the sample, and the coa provided by the vendor, medline was unable to confirm a defect with this product that could have contributed to the customer's allergic reaction.The complaint was classified as defect confirmed - traced to user, attributed to an individual allergic response rather than a product manufacturing or quality defect, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
BANDAGE, PLASTIC,CURAD,2"X4",10CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50803356
Report Number1417592-2026-43459
Device Sequence Number10610508
Product Code KGX
UDI-Device Identifier00080196303048
UDI-Public00080196303048
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR47437RBH
Device Lot Number90922110001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/29/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale